Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What are the medicines to fall unconscious ?

Q : I want to know which tablet makes a person go to the state of unconsciousness and how much time will it take for him to return to the normal stage? Please mention the name of the tablet, company, drug, etc. AVAILABLE IN INDIA
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  2605
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
sorry ,but there is no over the counter drug available in india which make person unconscious.
ya ,there are injections available but only anesthetic doctor can use it as it required continuous monitoring
its time depend upon person body power and metabolism.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
You will need to discuss this with a Doctor in medically accepted situations ONLY under medical supervision, otherwise it is illegal to attempt this on anyone.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor